2 1/2 weeks post hyaluronidase: tyndal, hyperpigmentation or bruising? (photo)

hi had a bad juvederm job (this time my usual dermathologist injected me with juvederm instead of restylane). had three rounds of hyaluronidase spaced a month and then 2 weeks apart. i still have discoloration and wonder if it is tyndal or pih w. bruising. my eyelid was never perfect to begin with but now it is so much darker and the hollows do not help!

Doctor Answers (1)

Fillers

+1

Tyndal sign after Juvederm is treated with hyaluronidase. Juvederm responds less with hyaluronidase because of the size of the molecule. It will require multiple injections. Also not all hyaluronidase are the same, there are many preperations and may need to try different preperation to get the dissolving of the juvederm


Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.